It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=soulman]Hello all.....

How can you guys afford to go to a cruise? Boston and others?

Does people on accutane get rash/dermatitis during treatment?

And do they go away easily? I hope they don't stay there for a long time.

I don't mind getting it on my body, but my neck.....now that's no good. Might have to wear band aid with all these redness and patches of dry skin on my neck.

I guess lip balm would be good for these dermatitis because moisturiser are too weak. I am going to get some soon.

Good luck to you all.[/QUOTE]

I do wonder if a lot of people on accutane get these rashes. I've always had sensitive skin but this is just ridiculous. I sometimes feel itchy all over and have to try so hard not to scratch. I actually got rid of my acryllic nails so that I wouldn't have anything to scratch with! Now as soon as I get out of the shower, I slather on body butter from Bath and Body Works and it seems to help. It's only been 2 days so I'm hoping I start to see some improvement.

And as for the cruise, I'm dirt poor but I'm in desperate need of a vacation from work. Plus, it ended up not being too expensive because we're not flying anywhere, we're leaving out of Boston. :)
I am quitting on my term. I will probably just stop it for a week or two to see what my neck does. It's been 2 days now since my last capsule. The derm appointment is in one weeks time. I should ring him to set up an earlier appointment or to tell him that I will quit for a while to see what happen.

Basically my neck went from a few red patches to now the entire neck. It's all bright red like a severe sunburn. There is no rash but it's itchy as hell. I have been scratching it in my sleep when I keep telling myself not to b4 I sleep. I wake up when I scratch it and just dissapointed in myself for doing it. But you couldn't help it because it's so itchy the entire neck, There is some patches/bumps behind my neck too. I take anti-histamine but it doesn't help much.

I took the accutane option when I have tried Minocin, Retin-A and Clindatech plus other OTC stuff like BHA, BP, TT Oil, Azelaic Acid and many others. My acne is mostly from my oil because they always clogged up my pores and sometimes infect them. I also took it also because I am turning 25 soon and getting old and lastly, because it cost me $3.80 for a month worth. It's a 4 month course for me.

PS: Do you all still breaks out during your treatment and do you all still have dry skin and dry lips. I am breaking out in clogged pores mainly I think because I only shower once a day now instead of twice because of the dryness accuatne cause.
[QUOTE=soulman]I am quitting on my term. I will probably just stop it for a week or two to see what my neck does. It's been 2 days now since my last capsule. The derm appointment is in one weeks time. I should ring him to set up an earlier appointment or to tell him that I will quit for a while to see what happen.

Basically my neck went from a few red patches to now the entire neck. It's all bright red like a severe sunburn. There is no rash but it's itchy as hell. I have been scratching it in my sleep when I keep telling myself not to b4 I sleep. I wake up when I scratch it and just dissapointed in myself for doing it. But you couldn't help it because it's so itchy the entire neck, There is some patches/bumps behind my neck too. I take anti-histamine but it doesn't help much.

I took the accutane option when I have tried Minocin, Retin-A and Clindatech plus other OTC stuff like BHA, BP, TT Oil, Azelaic Acid and many others. My acne is mostly from my oil because they always clogged up my pores and sometimes infect them. I also took it also because I am turning 25 soon and getting old and lastly, because it cost me $3.80 for a month worth. It's a 4 month course for me.

PS: Do you all still breaks out during your treatment and do you all still have dry skin and dry lips. I am breaking out in clogged pores mainly I think because I only shower once a day now instead of twice because of the dryness accuatne cause.[/QUOTE]

have you tried cool touch laser treatments? i just had my first treatment and it actually felt good after I aws done. hopefully i can come away with clear skin after a few more treatments. im also taking tetracycline with some topicals that the derm. gave me. if this doesnt work ... i will go on accutane but im scared because of this consent form you have to sign ... it tells you all the side effects from accutane and some of it is pretty nerve rattling.
hey everyone

i just popped my first accutane pill today. 40mg one day, 80mg the next.
I am 21 years old,(female) and have had moderate to severe persistent acne on my face and back for about 10 years. Like everyone else, Ive tried BC pills, antibiotics (which helped for a period of a year or 2 before not working anymore),proactive (which also helped for a few months) and every face wash and cream out there.

Im very nervous, but excited at the same time. I just spent about an hour reading every single most on here . lol

I am prepared for the dry, itchy skin..i wear contacts so i know they will probably be uncomfy, and i know that i could get severely depressed because i am prone to it. so my family is keeping a close eye on me

I am thankful to have this forum ..i will be checking in often
best wishes to everyone
:)
[QUOTE=karigirl]hey everyone

i just popped my first accutane pill today. 40mg one day, 80mg the next.
I am 21 years old,(female) and have had moderate to severe persistent acne on my face and back for about 10 years. Like everyone else, Ive tried BC pills, antibiotics (which helped for a period of a year or 2 before not working anymore),proactive (which also helped for a few months) and every face wash and cream out there.

Im very nervous, but excited at the same time. I just spent about an hour reading every single most on here . lol

I am prepared for the dry, itchy skin..i wear contacts so i know they will probably be uncomfy, and i know that i could get severely depressed because i am prone to it. so my family is keeping a close eye on me

I am thankful to have this forum ..i will be checking in often
best wishes to everyone
:)[/QUOTE]

Good luck with the accutane, karigirl. My eyes got pretty dry from accutane and contact lens wear. It would get dry at night, mainly. I recommend using Baush & Lomb Lubricating and Rewetting Drops if you experience any drying.
Day 50: Well it is my month and a half update and things were pretty crappy earlier this week but I'm hoping and believeing it is clearing up right now after the worst breakout I have gotten on accutane, hopefully it will be the last. My skin is just itchy and dry by my bad spots on my cheek but thats it for dry skin. The lips are basically the same pretty damn dry and irritating. Still no other side effects. For you contact wearers I have night and days which u wear for 30 days and haven't had any dry problems cuz they r really moist always. I also haven't thought of suicide or any depression and I doubt i ever will but ya never know. I'll give a 50 day update in 5 days and hopefully then my breakout will be totally gone

God bless
[QUOTE=soulman]I am quitting on my term. I will probably just stop it for a week or two to see what my neck does. It's been 2 days now since my last capsule. The derm appointment is in one weeks time. I should ring him to set up an earlier appointment or to tell him that I will quit for a while to see what happen.

Basically my neck went from a few red patches to now the entire neck. It's all bright red like a severe sunburn. There is no rash but it's itchy as hell. I have been scratching it in my sleep when I keep telling myself not to b4 I sleep. I wake up when I scratch it and just dissapointed in myself for doing it. But you couldn't help it because it's so itchy the entire neck, There is some patches/bumps behind my neck too. I take anti-histamine but it doesn't help much.

I took the accutane option when I have tried Minocin, Retin-A and Clindatech plus other OTC stuff like BHA, BP, TT Oil, Azelaic Acid and many others. My acne is mostly from my oil because they always clogged up my pores and sometimes infect them. I also took it also because I am turning 25 soon and getting old and lastly, because it cost me $3.80 for a month worth. It's a 4 month course for me.

PS: Do you all still breaks out during your treatment and do you all still have dry skin and dry lips. I am breaking out in clogged pores mainly I think because I only shower once a day now instead of twice because of the dryness accuatne cause.[/QUOTE]
[QUOTE=arc1337]Hey guys am on like day 42, but and i recently started gettin lil spots on my hands, and they get itchy and they sting. Has anyone had this before?[/QUOTE]

Man I have that a lot ... its caused by your skin being dried out. Moisturize when it does that. I am on month 3 taking in 80mg a day now. She bumped it up after looking at my blood results. She said my face is looking very well. I took Accutane about 8 years ago when I started to break out and had to stop after month number 2 because my blood results came back bad. I was on generic accutane but now I am getting the brand named ones. Hopefully it works better and my body is taking it in better also. It is pricey even with insurance ... its like 300 a month. Oh well price you pay for clear skin.





All times are GMT -7. The time now is 10:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!